# SDR REXA2017081600886

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 26,601 hours, 24,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR TRACK LIGHT COVER BROKEN AT ROW 1.  REPLACED THE SECTION OF COVER IAW 33-51-01.  OPS CHECKED GOOD.
